MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/20MM; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/20MM; KNEE TIBIAL INSERT
Model Number 02.07.0220SCF
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 09/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 september 2020: lot 170558: (b)(4) items manufactured and released on 07-mar-2017.Expiration date: 2022-02-15.No anomalies found related to the problem.To date, 4 items of the same lot have been already sold without any similar reported event.Additional devices involved: batch reviews performed on 29 september 2020: gmk-revision 02.07.0036rp patella resurfacing size 4 (k113571) lot 1907569: (b)(4) items manufactured and released on 01-oct-2019.Expiration date: 2024-09-16.No anomalies found related to the problem.To date, 171 items of the same lot have been already sold without any similar reported event.Gmk-revision 02.07.F11030 primary extension stem ø11mm / l 30 mm (k133630) lot.1907884: (b)(4) items manufactured and released on 19-nov-2019.Expiration date: 2024-11-09.No anomalies found related to the problem.To date, 143 items of the same lot have been already sold without any similar reported event.Gmk-revision 02.07.2403r femur revision ps size 3 r (k102437) lot 1905605: (b)(4) items manufactured and released on 29-oct-2019.Expiration date: 2024-10-19.No anomalies found related to the problem.To date, 17 items of the same lot have been already sold without any similar reported event.Gmk-revision 02.07.0682r revision fixed tibial tray cemented size 2 (k123721) lot 1903716: (b)(4) items manufactured and released on 25-sep-2019.Expiration date: 2024-09-18.No anomalies found related to the problem.To date, 9 items of the same lot have been already sold without any similar reported event.Gmk-revision 02.07.Fsc13065 extension stem - cemented ø 13 l 65 (k120790) lot 1903733: (b)(4) items manufactured and released on 10-sep-2019.Expiration date: 2024-09-09.No anomalies found related to the problem.To date, 33 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient had a primary surgery and was implanted with competitor products.On (b)(6) 2020, the patient had the competitor products revised to medatca products.The reason for the revision was unknown.Presently, on (b)(6) 2020, 7 months after previous surgery, the patient came in reporting instability and the cause of the instability is unknown.The surgeon revised all gmk-revision components to gmk-hinge components.The surgery was completed successfully.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/20MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10669527
Report Number3005180920-2020-00716
Device Sequence Number11445176
Product Code JWH
UDI-Device Identifier07630030816932
UDI-Public07630030816932
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/15/2022
Device Model Number02.07.0220SCF
Device Catalogue Number02.07.0220SCF
Device Lot Number170558
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2020
Initial Report FDA Received Date10/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;